Browse "MA-Journal Papers(저널논문)" byIssue Date

Showing results 61 to 80 of 1757

61
WARING'S PROBLEM FOR RATIONAL FUNCTIONS IN ONE VARIABLE

Im, Bo-Haeresearcher; Larsen, Michael, QUARTERLY JOURNAL OF MATHEMATICS, v.71, no.2, pp.439 - 449, 2020-06

62
Wearable technology and systems modeling for personalized chronotherapy

Kim, Dae Wook; Zavala, Eder; Kim, Jae Kyoungresearcher, Current Opinion in Systems Biology, v.21, pp.9 - 15, 2020-06

63
Gaussian Process Regression-Based Traffic Load Balancing for Multimedia Multipath Systems

Kim, Jeongseop; Park, Jinsoo; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON NETWORK AND SERVICE MANAGEMENT, v.17, no.2, pp.1211 - 1223, 2020-06

64
RECENT ADVANCES IN DOMAIN DECOMPOSITION METHODS FOR TOTAL VARIATION MINIMIZATION

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.24, no.2, pp.161 - 197, 2020-06

65
INCLUSIONS OF GENERAL SHAPES HAVING CONSTANT FIELD INSIDE THE CORE AND NONELLIPTICAL NEUTRAL COATED INCLUSIONS WITH ANISOTROPIC CONDUCTIVITY

Lim, Mikyoungresearcher; Milton, Graeme W., SIAM JOURNAL ON APPLIED MATHEMATICS, v.80, no.3, pp.1420 - 1440, 2020-06

66
Health Effects of Asian Dust: A Systematic Review and Meta-Analysis

Hashizume, Masahito; Kim, Yoonhee; Ng, Chris Fook Sheng; Chung, Yeonseungresearcher; Madaniyazi, Lina; Bell, Michelle; Guo, Yue Leon; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.128, no.6, pp.066001, 2020-06

67
The moduli space of smooth ample hypersurfaces in Abelian varieties

Catanese, Fabrizio; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.365, 2020-05

68
A RUNX2 stabilization pathway mediates physiologic and pathologic bone formation

Kim, Jung-Min; Yang, Yeon-Suk; Park, Kwang Hwan; Ge, Xianpeng; Xu, Ren; Li, Na; Song, Minkyung; et al, NATURE COMMUNICATIONS, v.11, no.1, 2020-05

69
The smallest positive eigenvalue of fibered hyperbolic 3-manifolds

Baik, Hyungryulresearcher; Gekhtman, Ilya; Hamenstaedt, Ursula., PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.120, no.5, pp.704 - 741, 2020-05

70
A Stabilized Low Order Finite Element Method for Three Dimensional Elasticity Problems

Jo, Gwanghyun; Kwak, Do Y.researcher, NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, v.13, no.2, pp.281 - 295, 2020-05

71
Remarks on the recurrence and transience of non-backtracking random walks

Jung, Paul Heajoonresearcher; Markowsky, Greg, JOURNAL OF COMBINATORICS, v.11, no.3, pp.549 - 555, 2020-05

72
Bayesian approach to linear state space model with unknown measurement matrix

Yoon, Wansang; Kim, Sung-Horesearcher, INTELLIGENT DATA ANALYSIS, v.24, no.3, pp.689 - 704, 2020-05

73
Subgroup growth of right-angled Artin and Coxeter groups

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.101, no.2, pp.556 - 588, 2020-04

74
A bound for Castelnuovo-Mumford regularity by double point divisors

Kwak, Sijongresearcher; Park, Jinhyung, ADVANCES IN MATHEMATICS, v.364, 2020-04

75
Splitting basis techniques in cloth simulation by isogeometric analysis

Shin, Seong Geun; Lee, Chang-Ockresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.362, pp.112871, 2020-04

76
Finiteness for crystalline representations of the absolute Galois group of a totally real field

Choi, Dohoon; Choi, Suh Hyunresearcher, JOURNAL OF NUMBER THEORY, v.209, pp.312 - 329, 2020-04

77
Time Series Forecasting Based Day-Ahead Energy Trading in Microgrids: Mathematical Analysis and Simulation

Jeong, Gyohun; Park, Sangdon; Hwang, Gangukresearcher, IEEE ACCESS, v.8, pp.63885 - 63900, 2020-04

78
Binary quadratic forms and ray class groups

Eum, Ick Sun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.150, no.2, pp.695 - 720, 2020-04

79
Composition law and complex multiplication

Eum, Ick Sun; Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.209, pp.396 - 420, 2020-04

80
Convex and Concave Decompositions of Affine 3-Manifolds

Choi, Suhyoungresearcher, BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.51, no.1, pp.243 - 291, 2020-03

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0